# SDR SWIA20250501001

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 50,135 hours, 33,353 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Broken
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AML 1594668 DURING TROUBLESHOOTING OF STIFF RUDDER DURING OPERATION, FOUND #1 RUDDER PCU ROD END BROKEN. (FLIGHT 6425 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
